6 month ago i got infected with some STD when my condom broke while penetrating a sex worker, I since took, HIV anti-retroviral for 1 month as a HIV prevention, Doxycycline, ciprobay, purmycin, amoclav BD, but i am still not fine. i did a STD profile including HIV test 6 weeks after the exposure, the only thing that came positive was Chlamydia anti-body, i took treatment for chlamydia,3 month after the exposure i repeated the HIV test and it was negative still. I posted my story here 1 month ago and i got a suggestion to check for lymphogranuloma venereuem, i since took purmycin 21 days course for lymphogranuloma venereum because some of my symptoms were similar to it.
There have been a slight improvement but I still do not feel fine.
What other test can I do? Apart from HIV, hepatitis B what are other STD’s that are life threatening that can test for? i did another HIV test yesterday which is 6 month since i was exposed, i will only get my result tomorrow.
my current symptoms are: tiredness, periodically feel hot all around my feet and sometimes my hands. sometimes i feel really bad, like something is really wrong with me. i feel cold some times and i feel sick most of the time.
thanks for your suggestions
here is the quote of my previouls post
5 month ago my condom broke when I was penetrating a sex worker. Few minutes’ later i started to have discomforts in the head of my penis that was a Sunday. the next day I went to see a physician, he put me on 7 days of doxycicline, once off 1g of ciprobay and one anti-retroviral for HIV prevention.
After the anti-biotic treatment I was still not fine, the physician asked me to do a Chlamydia blood test witch came back negative and a syphilis blood test that came back negative, we also did a C-reactive test that was normal by then.
He then told me I was fine, I was still not feeling fine. I went to see an urologist who discovered while physically examining me I had a swollen part in my testicles. He put me on a 15 days of ciprobay, 10 days of doxycicline, and 5 days of flagil.
After that treatment i was still not fine and my bladder was inflamed, he didn't realized my bladder was inflamed, he gave another 5 day of doxycicline and ciprobay.
After that I was still not fine, i decided to see another urologist, he then check my prostate and my testicles everything was inflamed.
He prescribed me 1 months of some anti-inflammatory and 10 days of flagyls.
After that treatment i was still not fine.
i did a STD profile including HIV, which came back negative.
i then went to see a different urologists who told she thinks i was fine, even when i was still having discomforts in the head of the penis and some pain in the bladder. We did a full blood count that shoed my neutrophil was low and my CRP was slightly higher.
I took a month off doctors, just to see how things were going to go. I then started to feel lower abdomen pain and pain all over my back, I did a urine culture which came back negative, i went to see a family physician, he checked my prostate and said it was inflamed he prescribed me another 10 days of ciprobay, when i was still not feeling fine he prescribed 20 day of amoclave Bd (it is some penicillin)
Toward the end of that treatment I did prostate sonar it said my prostate is not inflamed, but I am still not feeling well.
i feel sick all over my body, the color on my pelvis is not the same it use to be and things are not fine, my body get itchy, i did a stool test to look for fungal because of the many anti-biotic i took, it says scanty Candida albican.
I need your help in trying to diagnose my problem. Your suggestion will be appreciated.
i went to see a physician few days a go she put me on purmycin for 2 weeks 4 times a day. I am still taking it.
Tell me what test you think I can do to trace m y problem. Any suggestion welcomed.
Thanks for your help.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?